MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 7805
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a thrombus present.A left atrial appendage (laa) closure procedure was being performed.A watchman fxd curve access system (was) and a 24mm watchman flx pro laa closure device & delivery system (wds) were selected to be used.10,00 units of heparin was given prior to the transeptal puncture.The transseptal puncture was then completed and the physician positioned the was in the laa of the patient.A second dose of 10,000 units of heparin was given after the transseptal puncture.The wds was prepared, and the expo pigtail catheter was removed but came out with a thrombus present.The physician removed the was and all products from the patient.An additional 10,000 units of heparin was given to the patient, and the procedure was continued with all new products.The procedure was completed with the closure device implanted in the laa of the patient.The patient did not experience any complications as a result of this event.The patient will be observed for six (6) hours post procedure and then be discharged home.

Brand Name
EXPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21242082
Report Number2124215-2025-03305
Device Sequence Number3642311
Product Code DQO
UDI-Device Identifier08714729366713
UDI-Public08714729366713
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7805
Device Catalogue Number7805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale